# SDR USAA20110525SB082

- Difficulty date: May 24, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 1378
- Condition: Faulty
- Location: Cockpit
- Part time: 45,325 hours, 35,084 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CLE - DURING LANDING APPROACH, WHILE SELECTING FLAPS FROM 15 TO 25, THE RIGHT FLAP INDICATION STAYED AT 15 AND FLAPS STOPPED MOVING WITH A SPLIT OF ABOUT 4 DEGREES.  DURING MISSED APPROACH, FLAPS MOVED TO 25.  SELECTED FLAPS 30 AND SPLIT OCCURRED AGAIN.  AFTER 20 SECONDS MOVED TO 30 DEGREES.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR PER MM 27-58-41.  OPERATIONAL CHECK GOOD.
